Covariance-regularized regression and classification for high dimensional problems
Version of Record online: 20 FEB 2009
© 2009 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 71, Issue 3, pages 615–636, June 2009
How to Cite
Witten, D. M. and Tibshirani, R. (2009), Covariance-regularized regression and classification for high dimensional problems. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 71: 615–636. doi: 10.1111/j.1467-9868.2009.00699.x
- Issue online: 1 JUN 2009
- Version of Record online: 20 FEB 2009
- [Received March 2008. Revised September 2008]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!